# SDR K2DA201209070502

- Difficulty date: September 2, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N506PH
- Make and model: Hughes 369E
- Aircraft serial: 0375E
- Aircraft time: 21,939 hours
- Engine: Allsn 250C20
- Engine time: 6,068 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23008413
- Condition: Warning Light
- Part time: 6,068 hours, 609 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED DURING FLIGHT.  PRECAUTIONARY LANDING PERFORMED AND ENGINE SHUTDOWN.  MX DISPATCHED WITH COMPANY ACFT AND PASSENGERS WERE FLOWN FOR CONTINUATION OF THE FLIGHT.  CHIP DETECTORS SHOWED METAL PARTICLES ON THE LOWER CHIP PLUG OF MEDIUM QUANTITY.  CHIP PLUG WAS CLEARED AND PENALTY RUN COMPLETED WITHOUT FURTHER LIGHTS AND CHIP DETECTORS WERE CLEAN.  ACFT WAS RELEASED FOR FERRY FLIGHT.  NO FURTHER CHIP LIGHTS OR METAL PARTICLES ON THE LOWER OR UPPER PLUGS.  INITIAL NUMBER OF CHIPS VIEWED ON THE CHIP PLUG WERE OF A SIGNIFICANT ENOUGH QUANTITY TO WARRANT REPLACEMENT OF THE ENGINE AS A COMPLETE UNIT.  ACFT ENGINE WAS REMOVED AND REPLACED, AND INCIDENT ENGINE WAS SENT TO O/H FACILITY AS A COMPLETE UNIT FOR EVALUATION.
